Linda aka Lincamp ? for you

Discussion in 'Chit Chat' started by monica33flowers, Jun 9, 2008.

  1. monica33flowers

    monica33flowers New Member

    I was wondering if I could bother you again on another question?

    After your surgery did you have lots of probems with muscles spasming in your neck into your shoulders?

    I've been feeling pretty good and then yesterday when I tried getting out of bed I must have triggered a muscle being pulled and it hurts like the devil. Now today I have more muscles that are spasming and i've been using ice all day long with my pain medication but they are getting worse.

    I called my neurosurgeon and asked what I could do and he will not prescribe anything for me. When I was in the hospital I had a similar problem happen and they on-call dr. gave me some diazepam. Which he gave me a script for 30 but I just found out my neuro was not happy about the script and said I will just have to "tough it out"

    Did you have muscle problems after your surgery and if so, what did they prescribe to you to ease those muscles.

    Thank you!
  2. monica33flowers

    monica33flowers New Member

    I didn't realize diazepam was valium.

    That surprises me that he would approve the script for the diazepam. This is the same Dr. who would only give me vicodin, 5-325. I told him I currently take the 10-325 and something a little stronger would help. I know he didn't listen because he just made a smart remark that a tough girl like me should be able to handle a little pain.

    I was surprised to find the script on my list of prescriptions from the floor dr. since my neuro had to approve the scripts.

    Well, now that I know that diazepam is valium I will just take some of my muscle relaxers that I currently have and just keep the diazepam if needed.

    I'm hoping I don't have to see this neurosurgeon again once these next couple of visits are over with....he really is an egostitcal man.

  3. bevy2most

    bevy2most New Member

    Lin, When I had my kidney removed, I had severe muscle spasms. I was already on Vicoden, my dr rx. me with Baclofen, it is a muscle relaxer that didn't make me sleepy, and is not a narc. Check into it maybe the EGOTIST will agree with that.

    Hope you are better soon,

    See ya on the porch,

  4. monica33flowers

    monica33flowers New Member

    You are NOT butting in at all.....anyway is always welcome!

    Thank you for the tip on the Balcofen. I did talk to the ego-maniac's nurse today and they will not prescribe anything else. The dr. feels that after one week I should be feeling well enough that I don't need anything else.

    I do have my own supply of muscle relaxers called Tizandine that I take at night for the restless leg and I'm just taking one during the day and using lots of ice. The bad thing about it is I can't even ride in the car to get groceries or to go out as any small bump or quick stop really makes that muscle spasm.

    I will just take it easy and ice and use some muscle relaxers when needed and hopefully this will all come to an end soon.

    Thanks again, everyone! I really appreciate it!